Metoprolol Withdrawal (Page 102)

2039 Replies Updated



Conversation Starter

michael Says:


i've been taking metoprolol for several years as partial treatment for high blood pressure. through diet and exercise, i've lowered my BP to the point my doctor says drop the metoprolol.

i did, 3 days ago, and i'm soooo tired, dizzy, irritable, and my vision is blurred.

is this withdrawal? how long will it last?

i remember starting this medication was terrible to get used to. it appears that stopping it is just as bad.



Showing Replies 2021 - 2039 of 2039 RSS Feed


Previous Page     Page of 102     Sorted By:
2021
Txcandy1 Says:
via mobile

Re: Juliya (# 2026)

I’m getting these little washes of tingles and dizzy
:((((

REPLYSHAREREPORT
Was this helpful?     0     0  
2022
Juliya Says:
via mobile

Re: Txcandy1 (# 2028)

I’m sorry. You were doing so well! Maybe they are just mild waves of adrenaline surges. I know mine come with an immense sense of impending doom, I start sweating, severe headaches, and I can’t move. They’ve been mild since I stopped eating carbs and sugars. I just can’t wait for them to stop completely! I hope you have a better day today. :)

REPLYSHAREREPORT
Was this helpful?     0     0  
2023
Txcandy1 Says:
via mobile

Re: Juliya (# 2029)

I’m so nervous for my surgery tomorrow which means I have the jitters and high HR today ( insert eye roll emoji)

REPLYSHAREREPORT
Was this helpful?     0     0  
2024
Juliya Says:
via mobile

Re: Txcandy1 (# 2030)

Oh no! I’m sure you will be okay. It’s a routine procedure. Just try to keep calm. I hope every thing goes well today. My thoughts are with you. Please let me know how it goes later.

REPLYSHAREREPORT
Was this helpful?     0     0  
2025
Txcandy1 Says:
via mobile

Re: Juliya (# 2031)

Thank you! It was fast and I was home like an hour after surgery. Just trying to rest now and get this awful gas they used to extend the stomach out of my system

REPLYSHAREREPORT
Was this helpful?     0     0  
2026
Juliya Says:
via mobile

Re: Txcandy1 (# 2032)

Good! I’m glad to hear everything went well. Rest. I’ll try to talk at you tomorrow and see how things are going.

REPLYSHAREREPORT
Was this helpful?     0     0  
2027
Txcandy1 Says:
via mobile

Re: Juliya (# 2026)

Feeling decent considering. Just sore and trying to rest. I did have some elevated HR and I’m wondering if that’s from the tramadol (pain reliever) I also had some washes of the tingles/adrenaline late last night.

REPLYSHAREREPORT
Was this helpful?     0     0  
2028
Txcandy1 Says:
via mobile

Re: Juliya (# 2033)

Surgery wise I feel good but have had an elevated HR all day :(((

REPLYSHAREREPORT
Was this helpful?     0     0  
2029
Juliya Says:
via mobile

Re: Txcandy1 (# 2035)

I’m so sorry. How are you feeling today? The day after surgery is usually the worst! How did you taper off the metoprolol if you don’t mind my asking. Did you just stop at 12.5mg or did you do 12.5 every other day?

REPLYSHAREREPORT
Was this helpful?     0     0  
2030
Txcandy1 Says:
via mobile

Re: Juliya (# 2036)

Today’s been pretty good! A tad foggy head but not bad.

I weaned off by taking 12mg, then the next 3 days 6mg and then nothing. The first time I went from the 12 to the 6 I went to the ER cuz I was having crazy dizziness and rebound tachycardia. All the tests were normal though so it was just withdrawal from going even lower. I really think all this foggy head and sometimes dizzy I still have is just damage from the M :( I hope it eventually goes away fully. I might go to ENT just to get my ears checked out but I think it’s the M.

How haha you been feeling? I’m currently 107 days off M

I haven’t taken any of the pain pills since just the 1 tramadol the day of. I’ve just used ibuprofen and Tylenol

REPLYSHAREREPORT
Was this helpful?     0     0  
2031
Juliya Says:
via mobile

Re: Txcandy1 (# 2037)

I’m so glad to hear you are feeling better!!! I had to back track. My heart rate this Sunday was between 120-140 and wasn’t coming down. So I had to take a 12.5 metoprolol to bring it down. So I’m back on it for now. I’m also down to 93lbs. My metabolism is crazy out of control! I have an appointment tomorrow with a neurologist to figure out the best way to control my central nervous system. I don’t know if it’s me being underweight that’s causing it to get worse or what. But something has got to give. I’m in like dangerous territory with my weight and it just keeps going down. My cardiologist told me to do 12.5 for a week then do 12.5 every other day for a week then stop. But when I did that my heart rate went to 120 with crazy palps and I freaked out so I slowly weaned but cutting down to 1/4 for a week then 1/8 even 1/16th of a pill and then stopped completely. I don’t think that helped me either.

REPLYSHAREREPORT
Was this helpful?     0     0  
2032
Txcandy1 Says:
via mobile

Re: Juliya (# 2038)

Oh no!!! How long did it stay in the 120-140 range? Oh man, 93lbs IS low. Your metabolism must be in over drive right now. Please let me know what they say tomorrow.

Yes, I think when you jump to the lower dose of M, your body freaks out. I mean I only went down from 12.5 to half of that and my body freaked! I remember, I think it was Bob, on here writing down a formula and it’s like even with a small dose your body is still going to get some and will still react when touch jump to that lower dose.

Are you trying to wean off now? If so, just take it slowly and take as many days as you need on each level before you move down to the next to try to minimize the rebound tachycardia.

I also remember Sandra on here having to go backwards on here a few times because of the same reason and then you have to wean again.

Keep me updated and I hope today is much better for you

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 102 of 102     Reply

< Prev Page


More Discussions:

Metoprolol Withdrawal/ Heart Rate
My Dr. told me I can just quit the metoprolol, my heart rate sometimes dips into low 40's for a few seconds at night... 3 replies
Metoprolol Succ ER 25mg - withdrawal question
So I was prescribed Metoprolol for high BP and have taken it for a total of about 8 years. It was horrible in the beginn... 18 replies
withdrawal from vyvanse
My son had a terrible experience on wyvance. He has phyciatic systems to include halluciations. The doctor took him off ... 422 replies
Withdrawals from soma, morphine, xanax, oxycodone - help please
I have been in pain management for years, lost my doctor along with other patients, and primary won't fill or says s... 298 replies
withdrawal from klonopin 1mg daily
I have been on kolonopin 1 mg daily for 14 months now I am depressed and very anxious most of the time I want to get off... 291 replies
withdrawal symptoms lipitor
How long before muscle aches and weakness subside after discontinuing Lipitor ## Had been on 10mg for 4 years. recently ... 204 replies
Withdrawal from Vyvanse experience
I have been on Vyvanse for 4 weeks and I am now tapering off. I was going to quit cold turkey , but I wke up this mornin... 158 replies
Metoprolol & hair loss
I have been taking 200 mg. a day for about 4 years. I thought it was a coincidence that I've lost 50% of my hair dur... 156 replies
Metoprolol: Do the side effects improve eventually?
I started Metoprolol this Monday after the cardiologist prescribed it because of being in the ER with extremely fast hea... 95 replies
Withdrawal from stelazine
I have been on stelaine for 25 years with short breaks but I am trying to stop it and getting nasty withdrawal effects. ... 87 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 11 August 2020.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA